RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 3, Pages 446–448 (Mi mz278)  

Remark on a Problem of Rational Approximation

A. P. Starovoitov

Belarusian State University, Faculty of Mathematics and Mechanics

Abstract: We show that for any nonincreasing number sequence $\{a_n\}^{\infty}_{n=0}$ converging to zero, there exists a continuous $2\pi$-periodic function $g$ such that the sequence of its best uniform trigonometric rational approximations $\{R_n(g,C_{2\pi})\}^{\infty}_{n=0}$ and the sequence $\{a_n\}^{\infty}_{n=0}$ have the same order of decay.

DOI: https://doi.org/10.4213/mzm278

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:3, 422–424

Bibliographic databases:

UDC: 517.51
Received: 08.01.2003

Citation: A. P. Starovoitov, “Remark on a Problem of Rational Approximation”, Mat. Zametki, 74:3 (2003), 446–448; Math. Notes, 74:3 (2003), 422–424

Citation in format AMSBIB
\Bibitem{Sta03}
\by A.~P.~Starovoitov
\paper Remark on a Problem of Rational Approximation
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 3
\pages 446--448
\mathnet{http://mi.mathnet.ru/mz278}
\crossref{https://doi.org/10.4213/mzm278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2022508}
\zmath{https://zbmath.org/?q=an:1052.41003}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 3
\pages 422--424
\crossref{https://doi.org/10.1023/A:1026119105265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186455400013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0345863711}


Linking options:
  • http://mi.mathnet.ru/eng/mz278
  • https://doi.org/10.4213/mzm278
  • http://mi.mathnet.ru/eng/mz/v74/i3/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:88
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020